# SDR 2008UALA03435

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 48,931 hours, 17,574 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  O2 IS 1480 PSI.  SERVICED CREW O2 TO FULL, NO LEAKS WERE NOTED AT TIME OF SERVICE.
